Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On oral hypoglycemic drugs. Why is her blood sugar invariably up?

Hi Doctor, my sister aged 35 years got Diabetes type 2 is having uncontrolled blood sugar level up to 385 mg/100 ml, albeit she is having oral hypoglycemic drugs which lower blood glucose level but randomly it increases again,can she be treated or get control over blood sugar level with some other therapy as she don t want to go for insulin therapy and her Doctor too says it is primary stage no need of insulin so far.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

Your sister is a Diabetics with on and off increase of blood sugars.
It is very important to under the blood sugar at the early stage of the disease.
It helps in control of the blood sugars in the long run and prevents or delays diabetes related complications to the vital organs.
Some reasons for this may be that she may be having Brittle diabetes or her insulin resistance may be more.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor